# SDR ASAA2017022820049

- Difficulty date: February 28, 2017
- Submitted: March 15, 2017
- Operation: Air carrier
- Aircraft: N612AS
- Make and model: Boeing 737790
- Aircraft serial: 30162
- Aircraft time: 57,493 hours, 26,328 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Bs 727e-787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY RT TRANSITION PANEL BS 727E - 787 CORRODED.  ACFT GROUNDED. REPAIRED IAW SRM 53-00-53-2R-5.
